MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER FIX; WEARABLE PERCUTANEOUS CATHETER/TUBE HOLDER

ARGON MEDICAL DEVICES SKATER FIX; WEARABLE PERCUTANEOUS CATHETER/TUBE HOLDER
Model Number 802500001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user of the device reports an allergic reaction that started from using the product.Later the reaction developed in an infection and was treated.The user does not have the device anymore but provided pictures of the skin reaction.
 
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
We were unable to review the manufacturing and inspection records for this lot as the lot number was not provided.Additionally, no sample was returned for evaluation.However, the images shared with us indicate a reaction to an unidentified substance.Since we did not receive the device for analysis, we were unable to conduct a comprehensive investigation.However, please note that the skater fix device is manufactured in accordance with iso 10993 standards for biocompatibility.Since we do not have a device available for evaluation, we are unable to determine the root cause or identify a corrective action at this time.However, if the sample is returned in the future, we will be happy to revisit this complaint for further assessment.Additional information provided in h6 and h11.

Brand Name
SKATER FIX
Common Device Name
WEARABLE PERCUTANEOUS CATHETER/TUBE HOLDER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21634210
Report Number0001625425-2025-00971
Device Sequence Number9276750
Product Code KGZ
UDI-Device Identifier00886333217618
UDI-Public00886333217618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number802500001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient SexFemale
Patient Weight83 KG